# SDR ASAA2016100418214

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 10,188 hours, 3,302 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT MASTER CAUTION RECALL THE CONT CABIN ZONE TEMP LIGHT ILLUMINATED AND RESET WITH MASTER CAUTION PUSH REST.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, IAW AMM 21-61-00. FOUND NR 2 CONTROLLER FLT DECK TRIM VALVE FAULT. RESET FAULT.  GROUND RAN BOTH PACKS FOR 1 HOUR. PERFORMED BITE AGAIN WITH NO FAULTS LOGGED. SYSTEM CHECKS NORMAL.
